Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 296701, 13 pages
http://dx.doi.org/10.1155/2012/296701
Research Article

D-Optimal Design for Parameter Estimation in Discrete-Time Nonlinear Dynamic Systems

1The Control Science and Engineering Department, Harbin Institute of Technology, Harbin 150001, China
2The Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 21 June 2012; Accepted 7 August 2012

Academic Editor: Bo Shen

Copyright © 2012 Yu Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Liu, Hamid Reza Karimi, and Zhiwei Yu, “D-Optimal Design for Parameter Estimation in Discrete-Time Nonlinear Dynamic Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 296701, 13 pages, 2012. https://doi.org/10.1155/2012/296701.